# SDR TRAX200800874

- Difficulty date: July 4, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Aircraft time: 29,667 hours, 34,299 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O FLAPS REMAINED AT 15 DEG.  WHEN SELECTED TO 0 DEG.  AIRCRAFT RETURNED TO ATL AFTER T/O, EMERGENCY DECLARED.  FLT4232.  REMOVED AND REPLACED BLUE HYD PUMP OPS CHECK GOOD IAW ATR-72 AMM 29-10-00.  (B)
